# SDR 2008UALA05784

- Difficulty date: September 17, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 29,496 hours, 7,784 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 734285E
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG R GEN OFF DISPLAYED.  GEN OFF LGT ILLUM AND FAILED TO RESET.  REPLACED GCU AND REPLACED IDG, NO HELP. ALSO SWAPPED BUSS POWER CONTROL UNIT, NO HELP. REINSTALLED OLD BPCU. WIRE HARNESS REPAIRED. ACP 'D GROUND ENGINE RUN. GEN OPS CHECK OK.
